# SDR SIMA20210721015

- Difficulty date: July 21, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 46,636 hours, 42,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SVC DOOR CUTOUT CENTER SILL IS CORRODED.(LEVEL 1 CORROSION)(MAJOR REPAIR)-C/A-COMPLETE:RAR'D SERVICE DOOR SILL IAW SRM 51-40-02.
